Research ArticleOpen accessPhrase in the titleSTATIONARY CONNECTED CURVES IN HILBERT SPACESRaed Hatamleh, Ahmad Qazza, Hatim MigdadiJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 17 May 2014 · 6,799 accessesView PDFCite
13 results for “Hilbert Space”
Set a search alertResearch ArticleOpen accessPhrase in the titleOn a Class of Nonhomogeneous Fields in Hilbert SpaceRaéd HatamlehJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,682 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSpline Smoothing for Multi-Response Nonparametric Regression Model in Case of Heteroscedasticity of VarianceBudi Lestari, I. Nyoman Budiantara, Sony Sunaryo, Muhammad MashuriJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 13 Oct 2012 · 7,955 accessesView PDFCite
Research ArticleOpen accessIn the keywordsComputational Intelligence and Application of Frame Theory in Communication SystemsRajupillai, K., S. Palaniammal, K. BommurajuAmerican Journal of Engineering and Applied Sciences, Vol. 8, Issue 4 · 30 Oct 2015 · 7,636 accessesView PDFCite
Research ArticleOpen accessIn the abstractConvergence Results for Fixed Point Problems of Accretive Operators in Banach SpacesChioma Lydia Ejikeme, Mujahid Abbas, Dennis Ferdinand AgbebakuJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 31 Jul 2020 · 6,462 accessesView PDFCite
Research ArticleOpen accessIn the abstractFitted Reproducing Kernel Method for Solving a Class of Third-Order Periodic Boundary Value ProblemsAsad Freihat, Radwan Abu-Gdairi, Hammad Khalil et al.American Journal of Applied Sciences, Vol. 13, Issue 5 · 11 May 2016 · 7,647 accessesView PDFCite
Research ArticleOpen accessIn the abstractWeyl’s Theorem for Algebraically Class A(s, t) OperatorsD. Senthilkumar, D. KiruthikaJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 13 Feb 2012 · 6,992 accessesView PDFCite
Research ArticleOpen accessIn the abstractHypercyclic Functions for Backward and Bilateral Shift OperatorsN. Faried, Z. A. Hassanain, A. MorsyJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 8,184 accessesView PDFCite
Research ArticleOpen accessIn the abstractWeyl's Type Theorems for Quasi-Class A OperatorsM.H.M. Rashid, M.S.M. Noorani, A.S. SaariJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 7,221 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Error Correction Intuitive Approach in Quantum Communications ProtocolsAris Skander, Merabtine Nadjim, Malek BenslamaAmerican Journal of Applied Sciences, Vol. 4, Issue 8 · 31 Aug 2007 · 6,838 accessesView PDFCite